On the Asymptotics of Associated Sigma-Functions and Jacobi Theta-Functions
- 3 Downloads
For the associated sigma-functions, Jacobi theta-functions, and their logarithmic derivatives, we present asymptotic formulas valid outside the efficiently constructed exceptional sets of disks.
Unable to display preview. Download preview PDF.
- 1.N. E. Korenkov, “Asymptotic properties of the Weierstrass sigma-functions and the Jacobi theta-functions,” Ukr. Mat. Zh., 41, No. 5, 707–710 (1989); English translation: Ukr. Math. J., 41, No. 5, 612–614 (1989).Google Scholar
- 2.A. I. Markushevich, Theory of Analytic Functions [in Russian], Vol. 2, Nauka, Moscow (1968).Google Scholar
- 3.J. Zając, M. E. Korenkov, and Yu. I. Kharkevych, “On the asymptotics of some Weierstrass functions,” Ukr. Mat. Zh., 67, No. 1, 135–138 (2015); English translation: Ukr. Math. J., 67, No. 1, 154–158 (2015).Google Scholar